Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 129 found articles
 
 
  A convergence rate for the ADI method for infinite-dimensional Lyapunov equations
 
 
Title: A convergence rate for the ADI method for infinite-dimensional Lyapunov equations
Author: Opmeer, Mark R.
Appeared in: IFAC-PapersOnLine
Paging: Volume 54 () nr. 9 pages 373-377
Year: 2021
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 129 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands